# SDR FDEA201812113492

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,361 hours, 15,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50052
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BTWN LBL 24.75 / BL 0 AT BS 1020 CORROSION.   REMOVED CORR ON FLOOR SUPPORT BETWEEN LBL 24.75 / BL0 STA. 1020 IAW B757 SRM 51-10  10-02. FOUND OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101 DET VII. DIM 23".   ACCOMPLISHED FEDEX EA F-5310-T-0344072 P1, FUSELAGE - MAINFRAME - MAIN CARGO   FLOOR SUPPORT STA 1020 CORRODED, NEW PART FABRICATION - TEMPER ALTERATION.   REMOVED, FABRICATED & INSTALLED FLOOR SUPPORT IAW B757 SRM 51-40-02 AND EA F-5310-  T0344072   T0344072 P1  T0344072   T0344072 P1
